MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A
Model Number A2009
Medical Device Problem Codes Device Slipped (1584); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ultra 360 patient positioning system was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - unit received had the upper and lower handles adjusted to bring them back into tolerance from not holding properly.Both shock cushions, ¼ inch pin, and adjustment wrench were replaced from being worn.The right bracket was loose, so the roll pin was replaced.Unit received with std.Adaptor and not the tri-star adaptor.Root cause analysis - complaint confirmed via inspection of the unit.Both the upper and lower handles needed to be adjusted due to not holding properly and the unit required replacement of worn components due to routine use and wear.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported slippage during an unspecified procedure, and that the top locking handle on the mayfield ultra 360 patient positioning system (a2009) seemed a little loose.It is unknown if there was patient injury.No surgical delay has been reported.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15041460
Report Number3004608878-2022-00145
Device Sequence Number6912342
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown